# SDR QXEA0201213

- Difficulty date: August 9, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 10,901 hours, 15,441 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Condition: Leaking
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SEA- AFTER GEAR EXTENSION, LOST NO.2 HYDRAULIC WITH ASSOCIATED CAUTION LIGHTS ILLUMINATED. ZERO HYDRAULIC FLUID AND ZERO HYDRUALIC PRESSURE WERE NOTED 5 MINUTES PRIOR TO ENGINE SHUTDOWN. AIRCRAFT LANDED WITHOUT INCIDENT. INSPECTED AND FOUND MAIN LANDING GEAR DOWNLOCK ACTUATOR HYDRAULIC LINE LEAKING. REMOVED AND REPLACED FLEX LINE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
